Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Light brown spotting, enlarged breasts. Medications stopped. ICSI cycle, embryo transfer done. Pregnancy?

Hi, I went through ICSI cycle last month and today I am 17 days post embryo transfer (one embryo - morula), the doctor said to stop the medications and I stopped them before 4 days because HPT was negative I have no symptoms only my breast are a little bit bigger and they are not sore and I have some cramps, yesterday and today I have light brown spot. I m worried because I m still hoping.Is there any chance of being pregnant? I ll wait for your advice, thanks in advance.
Asked On : Sun, 15 Jul 2012
Answers:  1 Views:  140
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
Since your urine for pregnancy is negative, it is best to get your serum beta Hcg levels tested to detect any pregnancy. Mild spotting could be due to an implantation bleeding or an impending menstruation.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Fri, 3 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor